Posted by sonya (22.214.171.124) on November 02, 2000 at 21:52:30:
In Reply to: Are these rebound? posted by Mitch on November 02, 2000 at 20:51:41:
gosh, i'm such a bad speller, your not rebounding...
the meds are just wearing off. I found the shots cause
problems if you keep taking so many of them.
I found taking the imitrex pills 50 mg... they take
20 minutes to work... but they stay longer. When
they were off.... it isn't rebound. We have ch's for 6 to
8 weeks. My suggestion is to use imitrex while your getting
other drugs lined up to make the six week battle less. But
they take time to work..that's why imitrex is nice to have the
first week. I wouldn't bother with the 25 mg pills... go for 50 mg.
They can put you on verapamil and find other drugs to make the whole thing
less intense. I use a steriod burst... my neuro has me take 60 mg for 3 days
then 50 mg for 3 days then 40, etc... Then i also start on prozac...and
Kolonpin (or it's generic form colazpam) and i use my oxygen tank.
I use a j size tank. THe imitrex is only for the first week or two. you can't
use it for 8 weeks! YOU JUST CAN'T!....It's too much for any of us.
read here and ask your neuro... call him and tell him. And if you have a regular
doc...get a neurologist. They can prescribe oxygen tanks and steriod bursts and other
things. hand tight....sonya
Post a Followup